zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations. (English) Zbl 1228.34012
Summary: We study the existence and uniqueness of solutions for a four-point nonlocal boundary value problem of nonlinear impulsive differential equations of fractional order $q\in (1,2]$. Our results are based on some standard fixed point theorems. Some illustrative examples are also discussed.

34A08Fractional differential equations
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
34B99Boundary value problems for ODE
Full Text: DOI
[1] Coppel, W.: Disconjugacy, Lecture notes in mathematics 220 (1971) · Zbl 0224.34003
[2] Zhang, Z.; Wang, J.: Positive solutions to a second order three-point boundary value problem, J. math. Anal. appl. 285, 237-249 (2003) · Zbl 1035.34011 · doi:10.1016/S0022-247X(03)00396-2
[3] Eloe, P. W.; Ahmad, B.: Positive solutions of a nonlinear nth order boundary value problem with nonlocal conditions, Appl. math. Lett. 18, 521-527 (2005) · Zbl 1074.34022 · doi:10.1016/j.aml.2004.05.009
[4] Webb, J. R. L.; Infante, G.: Positive solutions of nonlocal boundary value problems: a unified approach, J. lond. Math. soc. 74, 673-693 (2006) · Zbl 1115.34028 · doi:10.1112/S0024610706023179
[5] Infante, G.; Webb, J. R. L.: Nonlinear nonlocal boundary value problems and perturbed Hammerstein integral equations, Proc. edinb. Math. soc. 49, 637-656 (2006) · Zbl 1115.34026 · doi:10.1017/S0013091505000532
[6] Du, Z.; Lin, X.; Ge, W.: Nonlocal boundary value problem of higher order ordinary differential equations at resonance, Rocky mountain J. Math. 36, 1471-1486 (2006) · Zbl 1145.34006 · doi:10.1216/rmjm/1181069377 · euclid:rmjm/1181069377
[7] Graef, J. R.; Yang, B.: Positive solutions of a third order nonlocal boundary value problem, Discrete contin. Dyn. syst. 1, 89-97 (2008) · Zbl 1153.34014 · doi:10.3934/dcdss.2008.1.89
[8] Webb, J. R. L.: Nonlocal conjugate type boundary value problems of higher order, Nonlinear anal. 71, 1933-1940 (2009) · Zbl 1181.34025 · doi:10.1016/j.na.2009.01.033
[9] Webb, J. R. L.; Infante, G.: Nonlocal boundary value problems of arbitrary order, J. lond. Math. soc. 79, 238-258 (2009) · Zbl 1165.34010 · doi:10.1112/jlms/jdn066
[10] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, theory and applications, (1993) · Zbl 0818.26003
[11] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[12] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[13] , Advances in fractional calculus: theoretical developments and applications in physics and engineering (2007) · Zbl 1116.00014
[14] Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009) · Zbl 1188.37002
[15] Diethelm, K.: The analysis of fractional differential equations, (2010) · Zbl 1215.34001
[16] Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. 71, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[17] Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. 71, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[18] Bai, Z. B.; Lü, H. S.: Positive solutions of boundary value problems of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[19] Bai, Z. B.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal. 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[20] Liang, S. H.; Zhang, J. H.: Positive solutions for boundary value problems of nonlinear fractional differential equation, Nonlinear anal. 71, 5545-5550 (2009) · Zbl 1185.26011 · doi:10.1016/j.na.2009.04.045
[21] Agarwal, R. P.; Belmekki, M.; Benchohra, M.: A survey on semilinear differential equations and inclusions involving Riemann--Liouville fractional derivative, Adv. differential equations (2009) · Zbl 1182.34103 · doi:10.1155/2009/981728
[22] Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. Real world appl. 11, 4465-4475 (2010) · Zbl 1260.34017
[23] Balachandran, K.; Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear anal. 72, 4587-4593 (2010) · Zbl 1196.34007 · doi:10.1016/j.na.2010.02.035
[24] Belmekki, M.; Nieto, J. J.; Rodriguez-Lopez, R.: Existence of periodic solution for a nonlinear fractional differential equation, Bound. value probl. (2009) · Zbl 1181.34006 · doi:10.1155/2009/324561
[25] Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[26] Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[27] Ahmad, B.; Nieto, J. J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Bound. value probl. (2009) · Zbl 1167.45003
[28] Zhang, S. Q.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Comput. math. Appl. 59, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[29] Ahmad, B.; Nieto, J. J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray--Schauder degree theory, Topol. methods nonlinear anal. 35, 295-304 (2010) · Zbl 1245.34008
[30] Ahmad, B.: Existence of solutions for fractional differential equations of order q$\in $(2,3] with anti-periodic boundary conditions, J. appl. Math. comput. 34, 385-391 (2010) · Zbl 1216.34003 · doi:10.1007/s12190-009-0328-4
[31] Ahmad, B.; Sivasundaram, S.: On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order, Appl. math. Comput. 217, 480-487 (2010) · Zbl 1207.45014 · doi:10.1016/j.amc.2010.05.080
[32] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[33] Rogovchenko, Y. V.: Impulsive evolution systems: Main results and new trends, Dyn. contin. Discrete impuls. Syst. 3, 57-88 (1997) · Zbl 0879.34014
[34] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[35] Zavalishchin, S. T.; Sesekin, A. N.: Dynamic impulse systems. Theory and applications, (1997) · Zbl 0880.46031
[36] Wang, G.; Zhang, L.; Song, G.: Extremal solutions for the first order impulsive functional differential equations with upper and lower solutions in reversed order, J. comput. Appl. math. 235, 325-333 (2010) · Zbl 1210.34110 · doi:10.1016/j.cam.2010.06.014
[37] Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, Mem. differential equations math. Phys. 44, 1-21 (2008) · Zbl 1178.26006
[38] Ahmad, B.; Sivasundaram, S.: Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear anal. Hybrid syst. 3, 251-258 (2009) · Zbl 1193.34056 · doi:10.1016/j.nahs.2009.01.008
[39] Ahmad, B.; Sivasundaram, S.: Existence of solutions for impulsive integral boundary value problems of fractional order, Nonlinear anal. Hybrid syst. 4, 134-141 (2010) · Zbl 1187.34038 · doi:10.1016/j.nahs.2009.09.002
[40] Mophou, G. M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal. 72, 1604-1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[41] Chang, Y. K.; Nieto, J. J.: Existence of solutions for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators, Numer. funct. Anal. optim. 30, 227-244 (2009) · Zbl 1176.34096 · doi:10.1080/01630560902841146 · http://www.informaworld.com/smpp/./content~db=all~content=a910367252
[42] Abbas, S.; Benchohra, M.: Upper and lower solutions method for impulsive partial hyperbolic differential equations with fractional order, Nonlinear anal. Hybrid syst. 4, 406-413 (2010) · Zbl 1202.35340 · doi:10.1016/j.nahs.2009.10.004
[43] R.P. Agarwal, B. Ahmad, Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. (in press). · Zbl 1226.26005 · http://online.watsci.org/abstract_pdf/2011v18/v18n4a-pdf/3.pdf
[44] Zhang, X.; Huang, X.; Liu, Z.: The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay, Nonlinear anal. Hybrid syst. 4, 775-781 (2010) · Zbl 1207.34101 · doi:10.1016/j.nahs.2010.05.007
[45] Tian, Y.; Bai, Z.: Existence results for the three-point impulsive boundary value problem involving fractional differential equations, Comput. math. Appl. 59, 2601-2609 (2010) · Zbl 1193.34007 · doi:10.1016/j.camwa.2010.01.028
[46] Sun, J. X.: Nonlinear functional analysis and its application, (2008)